MathSciNet Relay Station
MathSciNet bibliographic data
MR358986 (50 #11442) 60H05
Yor, M. Sur les intégrales stochastiques à valeurs dans un espace de Banach. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 10 (1974), 31–36.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement